# SDR UIEA2021082701880

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 94,247 hours, 18,559 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 10083
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RETURNS ON RIGHT WX RADAR( TRANSFER TO MDDR 152553 CAT D DUE 25DEC21 IAW DDG 34-43-.01. R/R RT WEATHER TRANSCEIVER  IAW AMM 34-43-01 OPS CHECK GOOD.   DISPATCHER JT 0126Z   /  REFERENCE LOG 1395661 ITEM 3 ..CVG... REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER ON R/H IAW BOEING AMM 34-43-01 OPS TEST GOOD. THIS CLEARS DMI 152553 AND CLOSES W/O 85285 REV 0.. ALL PLACARDS REMOVED.
